Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 207, NWS Jackson, MS

May 30, 20184 counties in Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at May 30, 2018, 6:14 PM CDT for 4 counties in Mississippi. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2018, 6:14 PM CDT (23:14 UTC)
Expired
May 30, 2018, 7:00 PM CDT
In force
46 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Kemper County, MS, Lauderdale County, MS, Neshoba County, MS, Newton County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 106 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 6:25 PM CDTHAIL 15 Nw Collinsville, MSEM REPORTS QUARTER SIZED HAIL ON NEWTON COUNTY MARTIN RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.2 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2018-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2164 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2018-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2164 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted.

042 
WUUS54 KJAN 302314
SVRJAN
MSC069-075-099-101-310000-
/O.NEW.KJAN.SV.W.0207.180530T2314Z-180531T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
614 PM CDT WED MAY 30 2018

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Northeastern Newton County in east central Mississippi...
  Southwestern Kemper County in east central Mississippi...
  Southeastern Neshoba County in east central Mississippi...
  Northwestern Lauderdale County in east central Mississippi...

* Until 700 PM CDT.

* At 614 PM CDT, a severe thunderstorm was located near Duffee, or 15
  miles northwest of Meridian, moving southeast at 5 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Duffee around 625 PM CDT.
  Martin around 635 PM CDT.
  Suqualena around 700 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3238 8903 3268 8897 3268 8873 3249 8875
      3235 8881
TIME...MOT...LOC 2314Z 308DEG 6KT 3253 8891 

HAIL...1.00IN
WIND...60MPH
 
$$

EC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 5:00 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, May 30, 5:00 PM CDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
500 PM CDT Wed May 30 2018

.DISCUSSION...

Tonight and Thursday...

As expected, isolated to scattered thunderstorms have begun
developing across mainly northern and eastern portions of the
forecast area this afternoon. This trend will continue through the
remainder of the afternoon, with convection gradually subsiding
in both coverage and intensity in the late afternoon and early
evening timeframe as daytime heating wanes. The combination of
propagating outflow boundaries over the area, ample instability,
sufficient flow, and steep lapse rates over this area, could yield
some strong to isolated severe storms. The most intense storms
will be capable of producing both gusty winds and hail. Thus, I'll
maintain the ongoing "Marginal Risk" for isolated severe storms
across the northeast half of the CWA for the remainder of today.

Once convection dissipated this evening, a quiet night is expected
across the forecast area.  Mild conditions will exist as lows only
fall into the low and middle 70s.  Although much of the current
cloud cover over the CWA will erode during the evening, with the
continued increase in low level moisture, some low stratus will
likely develop towards day break Thursday.

Under continued northwest flow aloft, strong mid/upper level ridging
will build across the Lower Mississippi Valley on Thursday, in
addition to high pressure at the surface.  While some isolated
convection can't be ruled out in the east, on the eastern periphery
of this east advancing ridge, this feature looks to squash rain
chances across much of the region.  Low level moisture will continue
to increase, as will humidity levels as a result.  As high top out
in the low to mid 90s, the combination of heat and high humidity
levels will result in afternoon heat index values to top out around
the century mark. /19/

Tomorrow night through Wednesday...

A hot and humid pattern will continue across the ArkLaMiss as the
region remains under the influence of an upper-level ridge
centered over Texas. 850mb temperatures will continue to warm
Friday into Saturday with heat stress concerns increasing. Heat
index values will reach or briefly exceed the century mark for
most locations on Friday. The hottest day will be on Saturday as
850mb temperatures continue to warm into the 20-22 C range. When
combined with surface dewpoints in the 70s this will result in
widespread 100-105 degree heat index values. Will continue to
advertise the ongoing limited risk for heat stress across the
entire area on both Friday and Saturday. A heat advisory could
eventually be needed for the hottest day on Saturday.

By Saturday afternoon and evening, a shortwave trough is progged
to traverse from the Northern Plains into the Midwest and Great
Lakes region with a cold front pushing towards the ArkLaMiss
within the northwest flow aloft. There's fairly decent agreement
amongst the global models that this front will be entering the
Delta by early Sunday morning. A few strong storms cannot be ruled
out with any overnight activity moving into the Delta late
Saturday night into early Sunday morning. The front will continue
to push through the area during the day on Sunday with the
greatest storm coverage generally along and southeast of the
Natchez Trace Parkway corridor, however the coverage will be
dependent on the exact frontal position. Regardless, a robust
thermodynamic environment characteristic of 3000-4000 J/kg of
SBCAPE, steep mid-level lapse rates of 7.5 C/km, and upper 20s to
low 30s vertical totals combined with 20-25kts of deep layer shear
will be more than sufficient for severe weather potential. While
at least a marginal risk could likely be needed, the timing and
spatial uncertainties preclude mentioning in the HWO/graphics at
this point. Additionally, one more round of heat stress issues
could be realized Sunday afternoon mainly south of I-20 ahead of
the cold front where heat index values will once again approach
the 100-105 degree range.

Following the cold frontal passage, both the GFS and ECMWF are in
decent agreement that a much drier airmass will advect in with
surface dewpoints dropping into the upper 50s to low 60s. This
will support cooler and more pleasant overnight low temperatures
going into Monday morning. There remains uncertainty as to how far
south the front will make it with some indications that the
boundary could become hung up over a portion of the area.
Additional convection, some of which could be strong to severe,
cannot be entirely ruled out early next week depending on where
the boundary stalls. However, if the boundary is able to clear the
area storm chances will be much lower owing to the drier airmass.
/TW/

&&

.AVIATION...
18Z TAF discussion:
VFR flight categories will prevail at sites through much of this
forecast period. Due to isolated to scattered convection this
afternoon, a brief period of MVFR/IFR categories can't be ruled
out at sites where convection is observed. The same goes for
early Thursday morning. Some low stratus/patchy fog developing
around day break Thursday, could potentially reduce ceilings
and/or visibilities to MVFR status for a brief 1-2 hour period.
Southwest winds today will gradually become light from the south
this evening, with a light south to calm wind expected during the
overnight hours. /19/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       73  93  73  93 /  14   5   1   2
Meridian      71  92  73  94 /  26  15   2   7
Vicksburg     73  93  74  93 /   6   3   1   1
Hattiesburg   73  93  74  94 /  23  16   2   9
Natchez       73  91  74  92 /   7   3   1   3
Greenville    74  93  75  92 /  12   3   2   2
Greenwood     73  93  74  92 /  19   4   4   3

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

TW/19
Hazardous weather outlook, May 30, 4:03 PM CDT, 2 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
403 PM CDT Wed May 30 2018

ARZ074-075-MSZ034-035-040>043-047>050-053>057-059-061>066-072>074-
312115-
Ashley-Chicot-Washington-Humphreys-Issaquena-Sharkey-Yazoo-
Madison MS-Warren-Hinds-Rankin-Scott-Claiborne-Copiah-Simpson-
Smith-Jasper-Jefferson-Franklin MS-Lincoln-Lawrence-
Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
403 PM CDT Wed May 30 2018

This hazardous weather outlook is for portions of southeast
Arkansas, central Mississippi, northwest Mississippi, and south
central Mississippi.

.DAY ONE...Tonight and Thursday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

Heat indices approaching 105 degrees will be possible across
northeast Louisiana on Thursday, areawide on Friday and Saturday,
and along and south of I-20 on Sunday. This will result in
increasing heat stress. Those who will be spending extended
amounts of time outdoors are encouraged to stay hydrated, avoid
strenuous activies, and take frequent breaks.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Tuesday.

MSZ018-019-025>033-036>039-044>046-051-052-058-312115-
Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-
Lowndes-Choctaw-Oktibbeha-Holmes-Attala-Winston-Noxubee-Leake-
Neshoba-Kemper-Newton-Lauderdale-Clarke-
403 PM CDT Wed May 30 2018

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, and north central
Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Through the remainder of this afternoon

Isolated severe storms capable of producing damaging wind gusts
and hail up to quarter size are possible this afternoon.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

Heat indices approaching 105 degrees will be possible across
northeast Louisiana on Thursday, areawide on Friday and Saturday,
and along and south of I-20 on Sunday. This will result in
increasing heat stress. Those who will be spending extended
amounts of time outdoors are encouraged to stay hydrated, avoid
strenuous activies, and take frequent breaks.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon.

LAZ007>009-015-016-023>026-MSZ060-312115-
Morehouse-West Carroll-East Carroll-Richland-Madison LA-
Franklin LA-Catahoula-Tensas-Concordia-Adams-
403 PM CDT Wed May 30 2018

This hazardous weather outlook is for portions of northeast
Louisiana, and southwest Mississippi.

.DAY ONE...Tonight and Thursday

EXCESSIVE HEAT
THREAT...Limited
TIMING...Thursday

Heat indices approaching 105 degrees will be possible across
northeast Louisiana on Thursday. Those who will be spending extended
amounts of time outdoors are encouraged to stay hydrated, avoid
strenuous activies, and take frequent breaks.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

Heat indices approaching 105 degrees will be possible across
northeast Louisiana on Thursday, areawide on Friday and Saturday,
and along and south of I-20 on Sunday. This will result in
increasing heat stress. Those who will be spending extended
amounts of time outdoors are encouraged to stay hydrated, avoid
strenuous activies, and take frequent breaks.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Tuesday.

1

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*EXCESSIVE HEAT*
Extreme...Maximum heat index greater than 110 degrees for 3 or
 more days in a row and/or air temperatures greater than 107
 degrees.
Significant...Maximum heat index greater than 110 degrees
 and/or air temperatures greater than 105 degrees.
Elevated...Maximum heat index 105 to 110 degrees and/or air
 temperatures greater than 103 degrees.
Limited...Maximum heat index near 105 degrees and/or air
 temperatures 100 to 103 degrees.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, May 30, 5:41 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
541 PM CDT WED MAY 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     TSTM WND DMG     5 NW ARTESIA            33.47N 88.69W
05/30/2018                   OKTIBBEHA          MS   EMERGENCY MNGR

            MULTIPLE TREES DOWN IN THE CLAYTON VILLAGE
            AREA INCLUDING CURTIS CHAPEL ROAD AND
            HICKORY DRIVE.

&&

TW
Special weather statement, May 30, 5:42 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Jackson MS
542 PM CDT WED MAY 30 2018

MSZ038-302330-
Winston MS-
542 PM CDT WED MAY 30 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WINSTON COUNTY
UNTIL 630 PM CDT...

At 542 PM CDT, Meteorologists were tracking a strong thunderstorm
over Vernon, or near Nanih Waiya, moving northeast at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern
Winston County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3293 8899 3304 8904 3312 8881 3293 8881
TIME...MOT...LOC 2242Z 237DEG 11KT 3301 8891

TW
Special weather statement, May 30, 5:43 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Jackson MS
543 PM CDT WED MAY 30 2018

MSZ043-044-049-050-302330-
Scott MS-Leake MS-Rankin MS-Madison MS-
543 PM CDT WED MAY 30 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LEAKE...
NORTHEASTERN RANKIN...NORTHWESTERN SCOTT AND EAST CENTRAL MADISON
COUNTIES UNTIL 630 PM CDT...

At 543 PM CDT, Meteorologists were tracking a strong thunderstorm
near Farmhaven, or 13 miles southwest of Carthage, moving southwest
at 10 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Farmhaven around 600 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3274 8961 3257 8961 3249 8987 3269 8991
TIME...MOT...LOC 2243Z 059DEG 10KT 3265 8974

TW
Special weather statement, May 30, 5:55 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Jackson MS
555 PM CDT WED MAY 30 2018

MSZ052-058-302345-
Lauderdale MS-Clarke MS-
555 PM CDT WED MAY 30 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CLARKE AND
LAUDERDALE COUNTIES UNTIL 645 PM CDT...

At 555 PM CDT, Meteorologists were tracking a strong thunderstorm
over Toomsuba, or 8 miles south of Lauderdale. This storm was nearly
stationary.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Lauderdale, Toomsuba, Alamucha and Kewanee around 645 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3221 8843 3221 8878 3238 8882 3249 8866
      3258 8839
TIME...MOT...LOC 2255Z 243DEG 1KT 3240 8854

EC
Special weather statement, May 30, 5:58 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Jackson MS
558 PM CDT WED MAY 30 2018

MSZ058-302345-
Clarke MS-
558 PM CDT WED MAY 30 2018

...A STRONG THUNDERSTORM WILL AFFECT EASTERN CLARKE COUNTY UNTIL 645
PM CDT...

At 557 PM CDT, Meteorologists were tracking a strong thunderstorm
over Quitman, moving east at 10 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Sykes around 640 PM CDT.
  Crandall around 645 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3190 8847 3193 8878 3211 8879 3218 8844
TIME...MOT...LOC 2257Z 266DEG 9KT 3203 8870

EC
Local storm report, May 30, 5:59 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
559 PM CDT WED MAY 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     TSTM WND DMG     BLACK HAWK              33.33N 90.01W
05/30/2018                   CARROLL            MS   PUBLIC

            MULTIPLE TREES DOWN ACROSS BOTH HWY 430 AND
            HWY 17 NEAR BLACK HAWK.

&&

TW

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 3:42 AM CDTSpecial Weather StatementJANKemper63 min
May 30, 3:58 AM CDTSpecial Weather StatementJANKemper47 min
May 30, 4:44 AM CDTSpecial Weather StatementJANLauderdale31 min
May 30, 4:53 AM CDTSpecial Weather StatementJANKemper52 min
May 30, 1:19 PM CDTSevere Thunderstorm WarningJANLeflore56 min
May 30, 2:27 PM CDTSpecial Weather StatementJANLeflore48 min
May 30, 2:33 PM CDTSevere Thunderstorm WarningJANLeflore27 min
May 30, 2:40 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys35 min
May 30, 3:01 PM CDTSevere Thunderstorm WarningJANCarroll, Holmes44 min
May 30, 3:27 PM CDTSevere Thunderstorm WarningJANLowndes48 min
May 30, 3:55 PM CDTFlash Flood WarningJANLowndes2 hr
May 30, 3:59 PM CDTSevere Thunderstorm WarningJANRankin, Scott, Smith46 min
May 30, 4:20 PM CDTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha40 min
May 30, 4:31 PM CDTSevere Thunderstorm WarningJANScott, Smith18 min
May 30, 5:00 PM CDTSpecial Weather StatementJANWinston30 min
May 30, 5:02 PM CDTSpecial Weather StatementJANLeake28 min
May 30, 5:08 PM CDTSpecial Weather StatementJANLowndes52 min
May 30, 5:16 PM CDTSpecial Weather StatementJANRankin29 min
May 30, 5:42 PM CDTSpecial Weather StatementJANWinston48 min
May 30, 5:43 PM CDTSpecial Weather StatementJANMadison47 min
May 30, 5:55 PM CDTSpecial Weather StatementJANLauderdale50 min
May 30, 5:58 PM CDTSpecial Weather StatementJANClarke47 min
May 30, 6:18 PM CDTSevere Thunderstorm WarningJANLauderdale42 min
May 30, 6:20 PM CDTSpecial Weather StatementJANNoxubee25 min
May 30, 6:33 PM CDTFlash Flood WarningJANLauderdale117 min
May 30, 6:43 PM CDTFlash Flood WarningJANClarke2 hr

Nearby

Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.